Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Recovering from flu and fever. Started sweating at night. Is this cancer related?

I had recently had a fever and now have the flu but I am slowly recovering from it. And week, recently I go to sleep and I ll wake up in the middle of the night and only my neck is soaking wet all around, this has happened for two nights now. If you could tell me what the problem is, that would be lovely. I did some research and I just really hope it isn t cancer related.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
cancer is not a common diagnosis, there are many cause of fever. after excluding all the possible diagnosis cancer can be thought. long term fever and night sweat are commonly seen in tuberculosis. it is important to know about your geographical location and occupation history. Consult with your physician.take care.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor